Yuri Sulyma

Office 313 Kassar House
E-mail firstname_lastname<at>brown.edu
Mailing address Department of Mathematics
Box 1917
Brown University
151 Thayer Street
Providence, RI 02912

I am a Tamarkin Assistant Professor of Mathematics at Brown University. I received my PhD from the University of Texas at Austin under the supervision of Andrew Blumberg.

I am interested in algebraic K-theory, particularly trace methods; equivariant stable homotopy theory; higher category theory; and Goodwillie calculus. I am also frequently interested in how these interact with arithmetic geometry, particularly crystalline/prismatic cohomology.


Teaching

Fall 2021

MATH 0180 Intermediate Calculus

Spring 2021

Math 2420 Algebraic Topology

Fall 2020

Math 2410 Algebraic Topology

Spring 2020

Math 520 Linear Algebra
Math 1410 Topology

Fall 2019

Math 0090 Introductory Calculus I

Publications / Preprints

  1. A slice refinement of Bökstedt periodicity. Preprint, 2020.
  2. \(\infty\)-categorical monadicity and descent. New York Journal of Mathematics 23 (2017), 749–777. arxiv version.

In preparation

Drafts available by request.
  1. Floor, ceiling, slopes, and \(K\)-theory
  2. \(RO(\mathbb T)\)-graded \(\mathrm{TF}\) of perfectoid rings
  3. Stable module categories as categorified Tate cohomology (joint with Aaron Royer)

Talks / Slides

Visualizations / Tools

I make videos about math at Epiplexis. Here are some additional interactives I have created.